Operators of the form C*C in indefinite inner product spaces

Bognár, János and Krámli, András: Operators of the form C*C in indefinite inner product spaces. Acta scientiarum mathematicarum, (29) 1-2. pp. 19-29. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_019-029.pdf

Download (994kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 19-29
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 29. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14173

Actions (login required)

View Item View Item